Alert archive / Texas / Wind Advisories in 2014
Wind Advisory 8, NWS San Angelo, TX
NWS San Angelo, TX issued this wind advisory at Oct 13, 2014, 5:27 AM CDT for 12 counties in Texas. It took effect at Oct 13, 2014, 10:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2014, 5:27 AM CDT (10:27 UTC)
- In effect from
- Oct 13, 2014, 10:00 AM CDT
- Expired
- Oct 13, 2014, 5:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS San Angelo, TX
Counties Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Fisher County, TX, Haskell County, TX, Jones County, TX, Nolan County, TX, Runnels County, TX, Shackelford County, TX, Taylor County, TX, Throckmorton County, TX
The radar
The Dyess AFB radar (KDYX), 51 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.5 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 584 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 2110 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
134 WWUS74 KSJT 131027 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 527 AM CDT MON OCT 13 2014 .IN THE WAKE OF THE STRONG OVERNIGHT COLD FRONTAL PASSAGE... STRONG GUSTY NORTHWEST WINDS WILL DEVELOP BY MID MORNING AND CONTINUE THROUGH MOST OF THE AFTERNOON FOR MUCH OF THE NORTHERN HALF OF WEST CENTRAL TEXAS. THE WINDS WILL SUBSIDE BY EARLY THIS EVENING. TXZ049-054-065-066-098-099-113-114-127-128-139-140-132200- /O.NEW.KSJT.WI.Y.0008.141013T1500Z-141013T2200Z/ FISHER-NOLAN-COKE-RUNNELS-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... ROBERT LEE...BRONTE...BALLINGER...WINTERS...HASKELL... THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...ALBANY... ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...BROWNWOOD 527 AM CDT MON OCT 13 2014 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CDT THIS AFTERNOON. * IMPACTS: IMPACTS: DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...LIGHTWEIGHT OBJECTS MAY BE BLOWN AROUND BY THE WIND. * TIMING: FROM 10 AM TO 5 PM TODAY * WINDS: NORTHWEST AT 25 TO 35 MPH...WITH OCCASIONAL GUSTS OF 40 TO 45 MPH PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Oct 13, 4:56 AM CDT, 31 minutes earlier.
Area forecast discussion, Oct 13, 4:56 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 456 AM CDT MON OCT 13 2014 .SHORT TERM... (Today and Tonight) Potent upper trough is deepening into the Southern Plains and North Texas early this morning. Surface cold front is surging southeast, and shortly after 4 AM extended from near Millers Creek Reservoir (just north of Throckmorton County) to Abilene to just east of Big Lake. A band of showers has developed along the cold front in our central and northern counties. A band of thunderstorms, along an outflow boundary ahead of the front, was moving into our southeastern counties. The band of thunderstorms will move southeast out of our area by 7 AM, and the cold front will exit our area around 9 AM. Rain chances will end with the exiting cold front. The main concern for our area during the day today is with increased winds. Gusty northwest winds are occuring behind the front, and will increase further by mid-morning, as the upper trough axis shifts east of our area and downward momentum transfer occurs. Winds in the lower to mid-levels become well- aligned today across our northern and central counties. With this setup, we plan to issue a Wind Advisory for the counties along and north of a Robert Lee to Brownwood line, from 10 AM to 5 PM today). Northwest winds of 25-30 mph, with gusts of 40-45 mph are expected across this area. Gusty northwest winds are also expected across the southern part of our area, but wind speeds will not be as strong as farther north. Some wrap around cloud cover will affect our northern and northeastern counties this morning, with clearing expected this afternoon. A cooler and drier airmass will overspread our area today, and highs this afternoon expected to be in the range of 69 to 74 degrees. Winds will decrease this evening and gradually diminish during the night, as surface high pressure builds southeast into West Texas. With clear skies and dry air, this will set the stage for strong radiational cooling across across much of West Central Texas. The winds are not expected to drop off completely across the eastern third of our area. Overnight lows will be in the 40s, with the coolest readings (lower 40s) expected in some of our west-central and southern counties. An overnight low of 39 or 40 degrees may not be out of the question in a few low-lying areas. .LONG TERM... (Tuesday through Sunday) Pleasant weather is in store Tuesday, as the surface ridge axis shifts east across West Central Texas. Highs will be in the mid to upper 70s. Temperatures will be cool again Tuesday night, with the coolest readings expected in low-lying areas of our eastern and southern counties. Surface high will shift east of our area Tuesday night. Dry conditions will continue through mideek with much warmer daytime temperatures, with weak upper ridging progged over Texas. The 00Z GFS and ECMWF bring a weak cold front south across our area on Friday to just south of the Interstate 10 corridor. Lack of moisture or upper support will preclude rain chances with this front. && .PRELIMINARY POINT TEMPS/POPS... Abilene 70 46 76 50 82 / 10 0 0 0 0 San Angelo 73 45 78 48 85 / 5 0 0 0 0 Junction 74 46 78 46 83 / 10 0 0 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 19
Hazardous weather outlook, Oct 12, 2:47 PM CDT, 14 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 247 PM CDT SUN OCT 12 2014 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-132000- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 247 PM CDT SUN OCT 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE TONIGHT...WITH THE BEST CHANCE ACROSS NORTHERN AND EASTERN SECTIONS OF WEST CENTRAL TEXAS. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH THE MAIN HAZARDS BEING DAMAGING WINDS...HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING. THE MAIN SEVERE THREAT WILL BE NORTHEAST OF A HASKELL TO ALBANY LINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...MAINLY AFTER MIDNIGHT.
In the hours before
Special weather statement, Oct 13, 2:00 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
200 AM CDT MON OCT 13 2014
TXZ071-072-130745-
IRION TX-TOM GREEN TX-
200 AM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT FOR IRION
AND TOM GREEN COUNTIES...
AT 157 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 22
MILES NORTHEAST OF ARDEN TO 22 MILES WEST OF ARDEN...OR ALONG A LINE
EXTENDING FROM 13 MILES SOUTHWEST OF ROBERT LEE TO 23 MILES SOUTH OF
STERLING CITY...MOVING NORTHEAST AT 45 MPH.
THE STRONG THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF...
NORTHWESTERN TOM GREEN AND NORTHERN IRION COUNTIES.
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY
MORNING FOR WEST CENTRAL TEXAS.
LAT...LON 3156 10090 3156 10087 3158 10086 3163 10071
3139 10070 3125 10127 3143 10127
TIME...MOT...LOC 0701Z 220DEG 41KT 3176 10055 3157 10109Special weather statement, Oct 13, 2:08 AM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
208 AM CDT MON OCT 13 2014
TXZ128-139-140-130800-
COLEMAN TX-CALLAHAN TX-BROWN TX-
208 AM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CDT FOR
COLEMAN...CALLAHAN AND BROWN COUNTIES...
AT 204 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 2
MILES NORTH OF ROWDEN TO 16 MILES SOUTH OF GROSVENOR...OR ALONG A
LINE EXTENDING FROM 11 MILES SOUTH OF BAIRD TO 10 MILES SOUTHWEST OF
BROWNWOOD...MOVING EAST AT 45 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
COTTONWOOD...CROSS PLAINS AND CROSS CUT BY 215 AM CDT
PUTNAM...BYRDS AND ATWELL BY 220 AM CDT
I-20 NEAR THE CALLAHAN-EASTLAND COUNTY LINE BY 225 AM CDT
MAY BY 230 AM CDT
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY
MORNING FOR WEST CENTRAL TEXAS.
LAT...LON 3167 9962 3226 9963 3241 9911 3208 9913
3208 9893 3206 9890 3194 9883
TIME...MOT...LOC 0708Z 253DEG 37KT 3225 9931 3166 9910Special weather statement, Oct 13, 2:38 AM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
238 AM CDT MON OCT 13 2014
TXZ066-072-073-139-140-130815-
RUNNELS TX-TOM GREEN TX-COLEMAN TX-BROWN TX-CONCHO TX-
238 AM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 AM CDT FOR
RUNNELS...TOM GREEN...COLEMAN...BROWN AND CONCHO COUNTIES...
AT 235 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 11
MILES NORTH OF BLANKET TO TANKERSLEY...OR ALONG A LINE EXTENDING FROM
14 MILES NORTHWEST OF COMANCHE TO 10 MILES NORTHEAST OF MERTZON...
MOVING EAST AT 35 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
TWIN BUTTES RESERVOIR BY 245 AM CDT
LAKE NASWORTHY BY 250 AM CDT
US-83 NEAR THE CONCHO-RUNNELS COUNTY LINE BY 255 AM CDT
WALL BY 310 AM CDT
THE INTERSECTION OF US-83 AND RANCH ROAD 1929...THE INTERSECTION OF
RANCH ROAD 380 AND RANCH ROAD 381...LAKE BROWNWOOD STATE PARK AND
LAKE BROWNWOOD NEAR THRIFTY BY 315 AM CDT
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY
MORNING FOR WEST CENTRAL TEXAS.
LAT...LON 3169 9875 3156 9887 3151 9952 3127 10029
3126 10069 3158 10069 3170 10034 3170 10024
3174 10023 3179 10008 3208 9965 3208 9963
3169 9962 3196 9884 3171 9868
TIME...MOT...LOC 0738Z 253DEG 32KT 3199 9879 3134 10063Special weather statement, Oct 13, 3:08 AM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
308 AM CDT MON OCT 13 2014
TXZ072-073-130845-
TOM GREEN TX-CONCHO TX-
308 AM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT FOR TOM
GREEN AND CONCHO COUNTIES...
AT 305 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 10
MILES NORTHWEST OF MILLERSVIEW TO 30 MILES WEST OF EDEN...OR ALONG A
LINE EXTENDING FROM 5 MILES EAST OF PAINT ROCK TO 12 MILES NORTHEAST
OF CHRISTOVAL...MOVING NORTHEAST AT 45 MPH.
THE STRONG THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF...
CENTRAL CONCHO AND SOUTHEASTERN TOM GREEN COUNTIES.
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3127 10042 3127 10029 3148 9964 3147 9962
3149 9961 3149 9960 3123 9960 3109 10030
TIME...MOT...LOC 0808Z 232DEG 41KT 3155 9981 3132 10031Special weather statement, Oct 13, 3:14 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
314 AM CDT MON OCT 13 2014
TXZ139-140-154-155-130845-
MCCULLOCH TX-SAN SABA TX-COLEMAN TX-BROWN TX-
314 AM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT FOR
MCCULLOCH...SAN SABA...COLEMAN AND BROWN COUNTIES...
AT 310 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 2
MILES SOUTH OF BLANKET TO 6 MILES NORTH OF DOOLE...OR ALONG A LINE
EXTENDING FROM 10 MILES EAST OF EARLY TO 20 MILES EAST OF PAINT
ROCK...MOVING NORTHEAST AT 40 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
GOULDBUSK BY 320 AM CDT
SHIELDS AND MOZELLE BY 325 AM CDT
BLANKET BY 330 AM CDT
OWENS...LAKE BROWNWOOD...THRIFTY AND LAKE BROWNWOOD STATE PARK BY
345 AM CDT
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3169 9876 3161 9877 3148 9898 3137 9902
3123 9960 3157 9959 3205 9890 3171 9868
TIME...MOT...LOC 0814Z 237DEG 36KT 3182 9875 3151 9955Special weather statement, Oct 13, 3:44 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
344 AM CDT MON OCT 13 2014
TXZ073-139-140-154-155-168-130915-
MCCULLOCH TX-MENARD TX-SAN SABA TX-COLEMAN TX-BROWN TX-CONCHO TX-
344 AM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CDT FOR
MCCULLOCH...MENARD...SAN SABA...COLEMAN...BROWN AND CONCHO
COUNTIES...
AT 342 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 4
MILES SOUTHEAST OF ZEPHYR TO 3 MILES SOUTHEAST OF EDEN...OR ALONG A
LINE EXTENDING FROM 14 MILES SOUTHEAST OF EARLY TO 19 MILES NORTH OF
MENARD...MOVING NORTHEAST AT 35 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
THE INTERSECTION OF US-87 AND RANCH ROAD 2134...SALT GAP AND FIFE
BY 350 AM CDT
ZEPHYR BY 410 AM CDT
BROOKESMITH...WHON...WALDRIP AND CAMP BOWIE BY 415 AM CDT
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3102 9917 3096 9978 3117 9994 3179 9874
3171 9867 3168 9877 3162 9877 3147 9898
3145 9898 3138 9876 3138 9870 3135 9870
3136 9867 3128 9861 3127 9862 3123 9855
3122 9856
TIME...MOT...LOC 0843Z 232DEG 32KT 3165 9872 3120 9980The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 8:27 PM CDT | Special Weather Statement | SJT | Fisher | 18 min |
| Oct 12, 8:45 PM CDT | Special Weather Statement | SJT | Haskell | 60 min |
| Oct 12, 8:54 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 36 min |
| Oct 12, 9:39 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 36 min |
| Oct 12, 9:42 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones, Shackelford, Throckmorton | 48 min |
| Oct 12, 10:41 PM CDT | Special Weather Statement | SJT | Throckmorton | 49 min |
| Oct 12, 10:51 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 24 min |
| Oct 13, 12:31 AM CDT | Special Weather Statement | SJT | Nolan | 59 min |
| Oct 13, 12:39 AM CDT | Special Weather Statement | SJT | Sterling | 36 min |
| Oct 13, 12:42 AM CDT | Special Weather Statement | SJT | San Saba | 33 min |
| Oct 13, 1:05 AM CDT | Special Weather Statement | SJT | Callahan, Coke, Runnels, Taylor | 40 min |
| Oct 13, 1:13 AM CDT | Severe Thunderstorm Warning | SJT | San Saba | 19 min |
| Oct 13, 1:25 AM CDT | Special Weather Statement | SJT | Sterling | 50 min |
| Oct 13, 1:43 AM CDT | Special Weather Statement | SJT | Runnels | 47 min |
| Oct 13, 1:50 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Coleman, Runnels, Taylor, Tom Green | 40 min |
| Oct 13, 2:00 AM CDT | Special Weather Statement | SJT | Irion | 45 min |
| Oct 13, 2:08 AM CDT | Special Weather Statement | SJT | Callahan, Coleman | 52 min |
| Oct 13, 2:38 AM CDT | Special Weather Statement | SJT | Brown, Runnels, Tom Green | 37 min |
| Oct 13, 2:48 AM CDT | Areal Flood Advisory | SJT | Brown, Callahan, Coleman | 87 min |
| Oct 13, 3:08 AM CDT | Special Weather Statement | SJT | Concho | 37 min |
| Oct 13, 3:14 AM CDT | Special Weather Statement | SJT | Brown | 31 min |
| Oct 13, 3:44 AM CDT | Special Weather Statement | SJT | McCulloch, San Saba | 31 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.